Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


riboflavin, carnitine etc. what's the dosage, docs??
Mar 6, 2000

thanks for your good work, I've got a question on the

dosage of the riboflavin...carnitine...coQ...and thiamine

you mentioned to possibly help with facial wasting. I'm

currently on zerit and epivir; completely healthy, muscular and with great numbers, so my doctor is reluctant to change meds. I'm desperate though and have tried megace (nothing but my sex drive changed), and injections of "dermalogin"...expensive and results lasted about 2 weeks. people have begun to wonder what's going on.

additionally, do you think i could change meds without much concern?

your answer will be greatly appreciated.

Response from Dr. Fisher

you could talk to your MD about changing antiretroviral. It is possible that coming off d4t and adding a different nucleoside (I don't know what you have been on before) as well as either a nonnucleoside or a PI might help with the facial wasting. This type of change should not adversely affect control of HIV.

Alvan Fisher, M.D.


Previous
weight loss
Next
Diarrhea/Wasting

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement